Tramadol: What overdose of it can do to you

Tramadol as a man-made pain reliever has been used over the years to bind to receptors in the brain that are important for transmitting the sensation of pain throughout the body to the brain.

Just like narcotics, continuous in take of Tramadol can lead to addiction. This is because it is a controlled substance that has been associated with abuse,misuse and addiction.

According to medical experts, Tramadol should not be used to treat pain in children younger than the age of 12 neither can it be used to treat children that have undergone surgical operations to remove Tonsils especially between the ages of 12 and 18.
It is also not advisable to prescribe the drugs for children with breathing problems or weight issues.

Also, infants born by mothers who were taking Tramadol during pregnancy, may develop difficulty in breathing and withdrawal symptoms.

The side effects of Tramadol are for real and not just listed for emphasis. This is because some people who have consumed it, had complained of drastic health effects such as vomiting, dizziness, restless sleep,headache and so on.

There are also side effects when a Tramadol addict decides to withdraw from it. Such effects may include; restlessness, anxiety, yawning, weakness, abdominal cramps, increase in blood pressure, respiratory and heart problems and so on.

As a member of the opiod class of drugs, Tramadol affects the reward centres of the brain that leads to feelings of pleasure, this often can reinforce the development of dependence as a person thereby leading to excessive dependence on it which in turn can lead to overdose of it. Some of the effects of overdose of Tramadol include; discoloration of lips and finger nails, chills, coma, death and so on.

Before the intake of Tramadol, it is advisable that one seeks medical counselling from a healthcare personnel to know the required dosage in order to avoid serious health complications.